# SDR USAA051097

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294, S-16L AFT OF FRAME, NEW PART, INSTALLED WITH LOCK FASTENERS IAW SRM 51-10-02, DEFECT SIZE: SHEETMETAL NR 4365, WEB CRACKED (APPROX 1.5 INCHES LONG) S-161, AFT OF BS 294 FRAME.
